# SDR 99ZZZX633

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7568T
- Make and model: Cessna R182
- Aircraft serial: R1820039
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820151
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, BRAKE FLUID WAS FOUND LEAKING NEAR A SWIVEL FITTING AT THE RT MAIN GEAR ACTUATOR.  FURTHER INVESTIGATION REVEALED TWO OF THE THREE BOLTS SECURING THE ACTUATOR WERE SHEARED OFF INSIDE THE MAIN GEAR SUPPORT, AND BEING HELD FLUSH IN PLACE BY THE SAFETY WIRE.  THE LT ACTUATOR ALSO HAD ONE BOLT SHEARED POSSIBLY CONTRIBUTING FACTOR IS THE GREAT AMOUNT OF TORQUE PLACED ON THE ACTUATORS WHEN THE GEAR REACHES BOTH THE UP AND DOWN STOPS.  SUBMITTER SUGGESTS REMOVING AND INSPECTING THESE BOLTS EVERY 2 YEARS OR 250 HOURS.
